# SDR UALA2012122107339

- Difficulty date: December 21, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 61,739 hours, 23,350 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 762A000004
- Part serial: 147
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 2 ALL ZONES TEMPS VERY WARM ON DESCENT PACK 1 CURRENTLY ON DF FOR FCV.  FOUND AFT CABIN TEMP SENSOR FILTER BLOCKED CLEANED BOTH MID AND AFT FILTER.  PERFORMED CABIN TEMP CONTROL TEST, FAILED P2 RAM AIR OUT ACTUATOR, OPEN RIGHT PACK PANEL, CLEANED CONNECTOR ON ACTUATOR FAULT BECAME INTERMITTENT - REMOVED AND REPLACED P2 RAM AIR OUT ACTUATOR PER AMM 21-61-52-400-001.  OP'S CHECK GOOD AT THIS TIME.
